# SDR AALA202202159824

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 55,436 hours, 35,250 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S SLIDING L2 WINDOW EXTREMELY DIFFICULT TO LOCK / UNLOCK. ADJUSTED WINDOW HANDLE PER AMM 56-12-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
